Necessary and sufficient conditions for inclusion relations for absolute summability

Rhoades B., Savas E.

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.113, no.3, pp.243-250, 2003 (SCI-Expanded) identifier identifier


We obtain a set of necessary and sufficient conditions for \N.p(n)\(k) to imply \(N) over bar ,q(n)\(s) for 1 < k less than or equal to s < infinity. Using this result we establish several inclusion theorems as well as conditions for the equivalence of \(N) over bar ,p(n)\(k) and \(N) over bar ,q(n)\(s).